Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Loss of consciousness during blood dialysis. Prescribed with eption. What is the drug action?

Hi My father is on blood dialysis and some day before a doctor prescribe him eption 300 mg . is that a good teblet .? my email id is YYYY@YYYY my father lost his consciousness during dialysis then doctor prescribed this drug. but after taking drug my father get more sick. now he is saying go for city scan and xray for brain . but he is fine . he only have blood defficiency that,s why he lost his consciousness during dialysis. tell me please what to do? he is in hospital in Delhi, India.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Nephrologist 's  Response
It seems your father had a seizure(fit) during dialysis. That is the reason he is on drug you mentioned. CT scan is done to rule out any bleed in the head. He needs to be investigated for loss of consciousness during dialysis. More common reasons are fall in blood pressure and low blood sugar specially in diabetics. You should discuss the details with your treating doctor
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor